# SDR USAA200612002

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,963 hours, 43,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A 1.5 INCH CRACK FOUND AT BS 747 + 13 INCHES, S-12L.   INSTALLED EXTERNAL DOUBLER/TRIPLER IAW SR 53-00-01 REP. 31 AND EA 98355, TYP REP. 53-60-03A.
